Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hard lump near bikini line. Taken flucloxicillin. What do you think?

Hi there, I went to see my doctor last Friday as I had noticed a hard lump where I shave my bikini line close to where my left leg joins my body. It is round, a little tender and feels like the size of a pea. The doctor gave me a 7 day course of flucloxicillin which I have nearly completed but lump doesn t appear to have changed. He said he thought it was a cyst caused by bacteria that had got into a hair follicle . I am constantly having baths to keep area clean and have not used any hair removal methods here this week incase I make it worse. I am scared its something bad, what do you think? Jen
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician, Neurology 's  Response
The lump you have in the bikini area mentioned seen]ms more like a deep seated cyst or abscess and usually happen when an infection, mostly a bacterial one, had entered into the hair follicle. I recommend you to complete ten days treatment and if it doesn't subside, it must be surgically removed with a minor incision under local analgesia.
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor